# SDR FDEA201002190475

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5134
- Condition: Damaged
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLOORBEAM REPAIR AT STA 1661 LBL 61-RBL 61 WILL INTERFERE WITH   INSTALLATION OF 4EA MOD SEAT TRACKS.  REMOVED/INTERFERING FLOORBEAM AT BS 1661, PER SRM 51-40-02, DUE TO INTERFERING   WITH PTF MOD SEAT TRACK INSTALLATIONS (4EA.). REPLACED BS 1661 FLOORBEAM PER SRM 51-40-02. THIS REPAIR IS CLASSIFED AS A CAT. "A" MAJOR REPAIR.
